# SDR UHLA201602020053

- Difficulty date: February 2, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 17,014 hours, 12,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FINGER DOUBLER AT FWD CARGO DOOR ENTRY HAS GOUGE AND EVIDENCE OF CORROSION.  BLENDED CORROSION IN LIMITS IAW ETD2016-170-011358 ON FINGER DOUBLER, PN 170-67115-001.
